Claritin Children's Chewables Non-Drowsy Grape Flavored Allergy Relief

Claritin Children's Chewables Non-Drowsy Grape Flavored Allergy Relief

Claritin

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Loratadine 5 mg/antihistamine. Ages 2 years and older. Non-drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Indoor & outdoor allergies. Temporarily relieves these symptoms due to hay fever or other upper respiratory
...more >>

Ingredients

Active Ingredient (in each tablet)...PurposeLoratadine 5mg...Antihistamine Inactive IngredientsAspartame, Citric Acid Anhydrous, Colloidal Silicon Dioxide, D&C Red No. 27 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Flavor, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Sodium Starch Glycolate, Stearic Acid.

Directions

Directionsadults and children 6 years and over...chew 2 tablets daily; not more than 2 tablets in 24 hourschildren 2 to under 6 years of age...chew 1 tablet daily; not more than 1 tablet in 24 hourschildren under 2 years of age...ask a doctorconsumers with liver or kidney disease...ask a doctor Other Information• phenylketonurics: contains phenylalanine 1.4mg per tablet• safety sealed: do not use if the individual blister unit imprinted with Children's Claritin® is open or torn• store between 20o to 25oC (68o to 77oF)

Always refer to the actual package for the most accurate information